UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of Mathematical Sciences, the University of Tokyo >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/1179

タイトル: On a Certain Metric on the Space of Pairs of a Random Variable and a Probability Measure
著者: Kusuoka, Shigeo
Nakayama, Toshiyuki
キーワード: certain metric
random variable
probability measure
発行日: 2001年
出版者: Graduate School of Mathematical Sciences, The University of Tokyo
掲載誌情報: Journal of Mathematical Sciences, The University of Tokyo. Vol. 8 (2001), No. 2, Page 343-356
抄録: The authors introduce new metrics on the space of pairs of a random variable and a probability measure over a Polish space, and study the properties of them. Finally, as an application, they discuss how the integrand for the martingale representation converges in the invariance principle.
URI: http://hdl.handle.net/2261/1179
ISSN: 13405705
出現カテゴリ:Journal of Mathematical Sciences, the University of Tokyo
Journal of Mathematical Sciences, the University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
jms080209.pdf138.02 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください